Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I do get the same headache after 2 surgeries for my chronic sinus

Doctor , I have undergone 2 surgeries for my chronic sinus problem after i do get the same headache , that is around eye, forehead and inner eye. Currently i am taking Clarinase 24 hr,slaine solution,telfast D at night.But, with all this i do headache starting from a very small area and then by evening it will be severe.I am going this for the past 15 yrs.Some time with antibiotic (avelox) i still do get headache.Please advice me doctor.
Asked On : Thu, 12 Aug 2010
Answers:  3 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Clarinase 24 hr and Telfast D both contain between them 240mg + 120 mg = 360 mg of Pseudoephedrine! Plus you are having two anti-histaminics which are once a day medications. This over-dosage may be the cause of your headaches, besides a host of other side-effects. Are you on any other medication? Kindly explain your case in detail and share your discharge cards, operative notes, X-Rays and CT Scan images (not just the reports), investigations and other relevant details.
Answered: Tue, 17 Aug 2010
ENT Specialist Dr. Sreenivas's  Response
hi chithra, going through your history of repeated surgeries which i presume to be FESS, i feel you need to consult an ENT surgeon and get atleast a Diagnostic Nasal Endoscopy And CT Scan if required - based on which your further treatment may be planned.
Answered: Mon, 10 Oct 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.May be your headache is because of migraine and not chronic sinusitis.Consult a neurologist to rule out migraine or any other cause.Good luck.
Answered: Mon, 10 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor